# SDR MASA2011041502424

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,269 hours, 13,707 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Seized
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 3 BRAKE SEIZED ON TAXI.  R2 NR 2 TIRE; RE-SECURED NR 2 BRAKE QD, NR 3 BRAKE.
